# SDR SWAA2022032958191

- Difficulty date: October 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT AFT THRESHOLD CORNER SCUFF PLATE CRACKED. / RECEIVED NEW SCUFF PLATES FROM STORE AND INSTALLED PER AMM 53-13-00.
